# SDR UALA2013061204011

- Difficulty date: June 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 38,203 hours, 15,638 cycles
- Engine: Iae V2522A5
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Unsecure
- Location: Elec Receptacle
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LIGHT AIRFRAME VIBRATION DURING CLIMB THROUGH FL250 AT 302KTS.   VIBRATION GONE SLOWING TO 290 KTS.  FOLLOW MT 53-005 FOR VIBRATION TROUBLESHOOTING.  CHECKED NLG DOORS NO DEFECTS NOTED REF AMM.  FOUND ELECTRICAL RECEPTACLE DOOR LOOSE ADJUSTED DOOR REF AMM 52-42-12-400-001-A.
